| Model Number |
LF-GP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found no other reportable malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the fiberscope exhibited peeling on the connecting tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely stress of repeated use, external factors, or handling caused the peeling to occur.However, a definitive root cause could not be determined.There is an inspection method for the relevant event in the instruction manual ¿chapter 3 preparation and inspection" 3.2 preparation and inspection of the endoscope" olympus will continue to monitor field performance for this device.